# SDR IPXA2017081120406

- Difficulty date: August 2, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: AKC754689
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  SUPPORT CHANNEL DAMAGED AT EXTENDED TAILCONE LADDER SUPPORT BEAM.   REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT CHANNEL IAW DWG AKC7546, AND SRM 51-31-01.
